肝組織像の経過を追えた中毒性表皮壊死症に合併した胆管消失症候群の1例  [in Japanese] A case of vanishing bile duct syndrome complicated with toxic epidermal necrolysis performed liver biopsy three times subsequently  [in Japanese]

Access this Article

Author(s)

    • 隅田 幸佑 SUMIDA Kosuke
    • 九州大学病態修復内科学 (第1内科) Department of Medicine and Biosystemic Science, Graduate School of Medical Science, Kyushu University
    • 岩坂 翔 IWASAKA Sho
    • 九州大学病態修復内科学 (第1内科) Department of Medicine and Biosystemic Science, Graduate School of Medical Science, Kyushu University
    • 久本 仁美 HISAMOTO Satomi
    • 九州大学病態修復内科学 (第1内科) Department of Medicine and Biosystemic Science, Graduate School of Medical Science, Kyushu University
    • 原田 由紀子 HARADA Yukiko
    • 九州大学病態修復内科学 (第1内科) Department of Medicine and Biosystemic Science, Graduate School of Medical Science, Kyushu University
    • 三宅 典子 MIYAKE Noriko
    • 九州大学病態修復内科学 (第1内科) Department of Medicine and Biosystemic Science, Graduate School of Medical Science, Kyushu University
    • 下野 信行 SHIMONO Nobuyuki
    • 九州大学病態修復内科学 (第1内科) Department of Medicine and Biosystemic Science, Graduate School of Medical Science, Kyushu University
    • 下田 慎治 SHIMODA Shinji
    • 九州大学病態修復内科学 (第1内科) Department of Medicine and Biosystemic Science, Graduate School of Medical Science, Kyushu University

Abstract

症例は19歳女性.発熱,全身の皮疹,びらん,水疱を主訴に当科に紹介となった.皮膚病理組織からイブプロフェンまたはアセトアミノフェンが原因薬剤と思われる中毒性表皮壊死症と診断し,ステロイドパルス療法を行った.皮膚所見は速やかに改善したが,入院時より認めていた肝機能異常,黄疸は遷延した.入院から1カ月後の肝病理所見から胆管消失症候群と診断した.ウルソデオキシコール酸の内服投与にて肝機能異常,黄疸は徐々に改善し,約9カ月後に正常化した.本症例は発症1カ月,6カ月,11カ月に肝生検を行った.1回目の肝生検の病理像でほとんどの門脈域で胆管が消失していたが,2回目,3回目の肝病理像では再生した胆管が増生していく所見を観察し得た.中毒性表皮壊死症は胆管消失症候群を合併することが知られている.本症例は胆管消失症候群に対し,肝病理学的経過を追えた貴重な症例と考えられた.<br>

A 19-year-old Japanese woman who had high fever, systemic rashes, erosions and blisters was referred to our hospital. We diagnosed as a toxic epidermal necrolysis due to ibuprofen or acetaminophen based on the histopathology of skin biopsy, and started to administrate the intravenous methylprednisolone. Though the skin lesions improved soon after treatment, the hepatic dysfunction and jaundice continued. One month after admission, we diagnosed as vanishing bile duct syndrome complicated with toxic epidermal necrolysis through the result of liver histopathology. We observed on outpatient with administration of ursodeoxycholic acid, and the hepatic dysfunction and jaundice improved nine monthes after the first admission. In our case, we examined liver histopathology after the month and the six monthes and the eleven monthes after the first admission. Although almost bile ducts were disappeared in liver histopathology of the first biopsy, we observed the proliferation of regenerated bile ducts in histology of the second and the third biopsy. In care of toxic epidermal necrolysis, sometimes vanishing bile duct syndrome is known to be complicated, however it is rare to follow the clinical course of vanishing bile duct syndrome with the liver histopathology.<br>

Journal

  • Kanzo

    Kanzo 54(1), 67-73, 2013-01-25

    The Japan Society of Hepatology

References:  16

Codes

  • NII Article ID (NAID)
    10031144322
  • NII NACSIS-CAT ID (NCID)
    AN00047770
  • Text Lang
    JPN
  • Article Type
    NOT
  • ISSN
    04514203
  • NDL Article ID
    024214885
  • NDL Call No.
    Z19-130
  • Data Source
    CJP  NDL  J-STAGE 
Page Top